# SDR AALA20100726TUL01

- Difficulty date: July 26, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN CORROSION ON LEFT CUSP FORWARD OF STATION 1309 ON CUSP BETWEEN NUMBER 10 SEAT TRACKS TOP AND BOTTOM OF CUSP.  INSTALLED CUSP SHEET AT STATIONS 1250 TO 1309 PER AARD 53-20-00-16.
